# SDR SWIA201743117

- Difficulty date: February 25, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 42,962 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 9 HAS CORROSION AROUND THE NUT PLATE HOLES BETWEEN BS 589 AND 621 OTBD SIDE.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND REO.
